Ive been addicted to hydrocone for about 6 yrs now. 9 or 10 hydo 10mg a day. A buddy gave me 2 and a half 8 2 suboxone films. Im on day 4 of the subs now. Day 1 i took a 1/2 of the film under the tongue. The past 3 days i have only been taking a forth of the film in the mornings. Working great! Very minor withdrawl syptoms. My plan is to take a 1/4 film tomorrow and then take the last film in 1/8s till the last one is gone. If i do this will i still have horrible wds or can i finally expect to be normal again? How bad if any will the wds from the hydro be if any? Hopeing i am doing this correct the hydo will be completly out of my system. Dont want to have to take the subs any longer then to just get me thru the worst of it. I have quit the hydros in tha past and it was horrible. So can somebody please help me and tell me if this is correct in doing it this way. I want these poisons out of my life for good this time! I hate those effing pills so much!
ironhead, how goes the battle??
I know you posted a month ago, but i came across your post,and can relate greatly. I also did a ST sub detox, and would like your info on how you feel after the subs are done through your system. Im 12 days oxy free, 2 days sub free. Days i took subs, i felt "normal", the very first day i didnt have any in my body, i had RLS, no sleep, stomache issues. I only took about 1-2mg a day, and tapered to crumbs. Keep posting and let people know, because people like me are curious which route is best. Keep well.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.